# SDR FDEA202510292108

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 9,104 hours, 4,552 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Zone 600 Aileron
- Component: Aileron, Boeing
- Component part number: 113T7100414G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON UPPER SURFACE AT 6 INCH INBD SIDE OF THE OUTBD AILERON RH WING RH WING OUTBD AILERON UPPER SURFACE AT 6 INCH OF INBD SIDE WAS REPAIRED IAW B767   SRM 57-60-02-2R REP 1 FIG 201 SHEET 2 AND B767 SRM 51-70-17-0G PAR 4B FIG 24 SHEET 1 REV 93   AUG 15/2025
